Side effects after stopping propranolol
my ds has been on propranolol since he was 3 months he has an hemangioma down his throat, starting on the soft palate, he is now 7 months and his specialist at GOSH has decided to take him off the drug due to my local hospital getting the dosage completely wrong and over dosing him! I went back to GOSH on monday and his hemangioma has not increased in size since being off the propranolol for over a week so its been decided to keep him off the propranolol and see how he goes, I know most people on this drug are weaned off where he has not been, since he has been off the drug, he will not settle at night. He is non stop screaming, the only way he will sleep is if I am with him, this this not like him at all. The whole time he was on the drug he slept every night without fail without needing me. Has anyone elses child that has been on propranolol had any side effects? Also did their hemangioma start growing again as I am worried about this happening due to where it is.
Hopefully you get some replies on here about others who have been on propanolol and the process of coming off of that drug. When does your son see the specialist again? It may be a good idea to check in with the doctor about your concerns about your son's nighttime difficulties, just to make sure it's not somehow connected to coming off the medicine. Hopefully the hemangioma will continue to stay the same size. Keep us posted!
My daughter also stopped to take the drug before one month ago, in my mind she feels exactly the same when she have been taking the drug, she could not sleep because of her tooth's is growing.
|All times are GMT. The time now is 01:18 PM.|
Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.